Some Averaging Results for Ordinary Differential Inclusions

Abstract

We consider ordinary differential inclusions and we state and discuss some averaging results for these inclusions. Our results are proved under weaker conditions than the results in the literature.

Authors and Affiliations

Amel Bourada, Rahma Guen, Mustapha Lakrib, Karim Yadi

Keywords

Related Articles

Optimal Control of General McKean-Vlasov Stochastic Evolution Equations on Hilbert Spaces and Necessary Conditions of Optimality

In this paper we consider controlled McKean-Vlasov stochastic evolution equations on Hilbert spaces. We prove existence and uniqueness of solutions and regularity properties thereof. We use relaxed controls, adapted to a...

Multiple Solutions for Dirichlet Impulsive Fractional Differential Inclusions Involving the p-Laplacian with Two Parameters

In this paper, the authors establish the existence of at least three weak solutions for impulsive differential inclusions involving two parameters and the p-Laplacian and having Dirichlet boundary conditions. Their appro...

Spaces of Lipschitz functions on metric spaces

In this paper the universal properties of spaces of Lipschitz functions, defined over metric spaces, are investigated.

Controllability for some Partial Functional Integrodifferential Equations with Nonlocal Conditions in Banach Spaces

This work concerns the study of the controllability of some partial functional integrodifferential equation with nonlocal initial conditions in Banach spaces. It gives sufficient conditions that ensure the controllabilit...

On some properties of quotients of homogeneous C(K) spaces

We say that an infinite, zero dimensional, compact Hausdorff space K has property (*) if for every nonempty open subset U of K there exists an open and closed subset V of U which is homeomorphic to K. We show that if K i...

Download PDF file
  • EP ID EP468116
  • DOI 10.7151/dmdico.1169
  • Views 53
  • Downloads 0

How To Cite

Amel Bourada, Rahma Guen, Mustapha Lakrib, Karim Yadi (2015). Some Averaging Results for Ordinary Differential Inclusions. Discussiones Mathematicae Differential Inclusions Control and Optimization, 35(1), 47-63. https://europub.co.uk/articles/-A-468116